# SDR AWXA200300997

- Difficulty date: August 17, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A .375 INCH CRACK WAS FOUND ON BS 178 BULKHEAD WEB AT RBL 17.1, WL 230.  MAINTENANCE CUT OUT DAMAGE ON BS 178 BULKHEAD WEB AT RBL 17.1, WL 230.  PERFORMED A HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A NEW SECTION OF WEB AND A DOUBLER; INSTALLED REPAIR PARTS IAW B737-200 SRM 53-10-11 PG 1, FIG 11.
